Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Christian Haase, Visiting Assistant Professor

Christian Haase

Please note: Christian has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  211B Physics Bldg
Office Phone:  (919) 660-2875
Email Address: send me a message
Web Page:

Office Hours:

Tuesdays 2-4 and by appointment

DEA Université de Nantes 1996 Diplom (MSc) FU-Berlin 1997 PhD TU-Berlin 2000

Research Interests: Discrete Geometry, Polytopes, Toric Varieties

Convex polytopes, in particular those with integral vertices, arise in various places in Mathematics and its applications. They provide intriguing problems, and with a little luck even useful solutions.
More generally, I am interested in any kind of interactions of Combinatorics with other fields of Math. Including (but not limited to ) Algebraic Geometry of Toric Varieties, Topology, Optimization.

Recent Publications   (More Publications)

  1. Christian Haase and Ilarion Melnikov, The reflexive dimension of a lattice polytope. (Submitted, June, 2004), pp. 9 (Duke-CGTP-04-07 math.CO/0406485.)
  2. Christian Haase and Josef Schicho, Lattice polygons and the number 2i+7. (Submitted, June, 2004), pp. 17 (Duke-CGTP-04-06 math.CO/0406224.)
  3. Christian Haase, Polar decomposition and Brion's theorem., in Integral Points in Polyhedra, Contemporary Mathematics, edited by Barvinok, Beck, Haase, Reznick, Welker (Accepted, December, 2003), pp. 91-100, AMS (Duke-CGTP-03-06 math.CO/0312095.)
  4. Haase, Christian and Ziegler, G{\"u}nter M., Examples and counterexamples for the Perles conjecture, Discrete Comput. Geom., vol. 28, no. 1, pp. 29--44, 2002 [MR1904008], [math.CO/0011170], [gz]
  5. Christian Haase and Ilia Zharkov, Integral affine structures on spheres and torus fibrations of Calabi-Yau toric hypersurfaces I (Preprint, 0) [math.AG/0205321]
Conferences Organized

  • Triangle Discrete Math and Optimization Day, March, 2004  
  • Miniworkshop "Ehrhart quasi-polynomials", August, 2004
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320